Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Gastric problems, sensation of something blocking throat. Taking pentaprazole, dopridone. Cure?

Last 2 weeks I have a heavy gastric problem and sometimes feel that something is blocking my throught and irritating. However, drink some antacid it will Ok for 10 to 15 minites, but it will again occur. This situation started from last 15 days. I taking medcine : Pentaprazole 20 mg + Dopridone. Also Bio-carbon and Gaviscon antacid. Awaiting your reply.
Asked On : Thu, 17 Jan 2013
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dentist 's  Response
Hello there,
You are suffering from acid dyspepsia or hyperacidity. You can have rabeprazole along with domperidone empty stomach just before your meals.Along with medicines avoid few things in your daily lifestyle .. oily and spicy food stuffs, carbonated drinks,intake of sore food or sore fruits , getting into bed immediately after heavy meals , consumption of alcohol, coffee, tea, smoking in excess. regular exercise is helpful . i hope taking these measures will help you.other reasons for heperacidity are stomach ulcers,duodenal ulcers etc. wishing you quick recovery.
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Hari Charan Perigela's  Response
As you are feeling that your throat is blocked and irritating,you may be having Gastro esophageal reflux disease particularly when it is associated with upper abdominal pain.It should get relieved by the above drugs.
But,another possibility is Acute pharyngitis/upper respiratory tract infection.Then you have to take Antibiotic and Anti inflammatory drug.
Please consult your local doctor and get proper prescription.
All the best
Answered: Thu, 17 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor